Blow-up phenomena for the weakly dissipative Dullin-Gottwald-Holm equation


Novruzov E.

JOURNAL OF MATHEMATICAL PHYSICS, vol.54, no.9, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 54 Issue: 9
  • Publication Date: 2013
  • Doi Number: 10.1063/1.4820786
  • Title of Journal : JOURNAL OF MATHEMATICAL PHYSICS

Abstract

In this paper, we study the Cauchy problem for the weakly dissipative Dullin-Gottwald-Holm equation. We establish certain conditions on the initial datum to guarantee that the corresponding positive strong solutions blow up in finite time. (C) 2013 AIP Publishing LLC.